# SDR SWAA2015042939140

- Difficulty date: March 26, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED BETWEEN BS 727B - 887, RBL 45.5.  REPAIRED SEAT TRACK IAW SRM & DWG.
